hi vytorin is not a lot of peoples choice for ibs ,i take buscopan which releifs my symptoms greatly,you need to explore the ibs treatments and keep a diary of what you eat and what makes you worse,boring i know but a must if you have ibs could change your everyday life dramaticley,goodluck
Thanks for your comment but Vytorin is a combination medication is used along with a proper diet to help lower "bad" cholesterol and fats (such as LDL, triglycerides) and raise "good" cholesterol (HDL) in the blood. It has nothing to do with managing IBS..
Nothing was listed in the info about this drug regarding IBS patients so my family doctor gave it to me to help lower my cholesterol. It had a horrible side effect for me and I was curious to see if anyone else out there had experienced bad side effects with this drug. Especially people with IBS like mine.
I manage my IBS with diet and the help of Heathers Tummy care,but this drug messed all that up. :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.